Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Variational Iteration Method for Delay Differential-Algebraic Equations
School of Mathematics and Computational Science, Xiangtan University, Hunan 411105, China
School of Mathematics and Computer Science, Three Gorges University, Chongqing 404000, China
Authors to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
Abstract Variational iteration method is applied to solve a class of delay differential-algebraic equations. The obtained sequence of iteration is based on the use of Lagrange multipliers. The corresponding convergence results are obtained and successfully confirmed by some numerical examples.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Liu, H.; Xiao, A.; Zhao, Y. Variational Iteration Method for Delay Differential-Algebraic Equations. Math. Comput. Appl. 2010, 15, 834-839.
Liu H, Xiao A, Zhao Y. Variational Iteration Method for Delay Differential-Algebraic Equations. Mathematical and Computational Applications. 2010; 15(5):834-839.
Liu, Hongliang; Xiao, Aiguo; Zhao, Yongxiang. 2010. "Variational Iteration Method for Delay Differential-Algebraic Equations." Math. Comput. Appl. 15, no. 5: 834-839.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.